# SDR CALA2017081402705

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 73,943 hours, 28,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY FWD LT DISPLAYED DURING EMERGENCY LIGHT TEST. RESET FWD L EPSU AND PERFORMED OPS CHECK IAW AMM 33-51-38, OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
